On Application of a New Quasi-Newton Algorithm for Solving Optimal Control Problems
Pure and Applied Mathematics Journal
Volume 4, Issue 2, April 2015, Pages: 52-56
Received: Dec. 25, 2014; Accepted: Feb. 24, 2015; Published: Mar. 4, 2015
Views 2347      Downloads 125
Authors
Felix Makanjuola Aderibigbe, Department of Mathematical Sciences, Ekiti State University, Ado Ekiti, Nigeria
Adejoke O. Dele-Rotimi, Department of Mathematical Sciences, Ekiti State University, Ado Ekiti, Nigeria
Kayode James Adebayo, Department of Mathematical Sciences, Ekiti State University, Ado Ekiti, Nigeria
Article Tools
Follow on us
Abstract
In this work, we review the construction of the linear operator associated with a class of linear regulator problems subject to the state differential equation. The associated linear operator is then utilized in the derivation of a New Quasi-Newton Method (QNM) for solving this class of optimal control problems. Our results show an improvement over the Classical Quasi-Newton Method.
Keywords
Optimal Control Problem, Classical Quasi-Newton Method, New Quasi-Newton Method, Control Operator
To cite this article
Felix Makanjuola Aderibigbe, Adejoke O. Dele-Rotimi, Kayode James Adebayo, On Application of a New Quasi-Newton Algorithm for Solving Optimal Control Problems, Pure and Applied Mathematics Journal. Vol. 4, No. 2, 2015, pp. 52-56. doi: 10.11648/j.pamj.20150402.14
References
[1]
Broyden, C. G., (1965). “A Class of Methods for Solving Nonlinear Simultaneous Equations”, Math. Comp., 19, pp. 577-593.
[2]
Davidon, W. C,. (1959). “Variable Metric Method for Minimization”, Rep. ANL-5990 Rev, Argonne National Laboratories, Argonne, I11
[3]
Dennis, J. E. JR and More, J. J., (1977). “Quasi Newton Methods, Motivation and Theory”, SIAM Review 19(1), pp 46-89
[4]
Fletcher, R., and Powell, M. J. D., (1963), “A rapidly Convergent Descent Method for Minimization.” Comp. J., 6, pp 163-168.
[5]
George, M. S. (1996), An Engineering Approach To Optimal Control And Estimation Theory. John Wiley & Sons, Inc.
[6]
Ibiejugba, M. A. and Onumanyi, P., (1984), “A Control Operator and Some of its Applications,” Journal of Mathematical Analysis and Applications, Vol. 103, No.1, pp 31-47.
[7]
Ibiejugba, M. A., (1980), “Computing Methods in Optimal Control,” Ph. D. Thesis, University of Leeds, Leeds, England.
[8]
Igor, G., Stephen, G. N. and Ariella, S., (2009), Linear and Nonlinear Optimization, 2nd edition, George Mason University, Fairfax, Virginia, SIAM, Philadelphia.
[9]
Nocedal, J. and Wright, S. J., (2006), Numerical Optimization. 2nd edition. Springer-Verlag, New York.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186